Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

   

 

The complex Monge-Ampère equation on compact Hermitian manifolds


Authors: Valentino Tosatti and Ben Weinkove
Journal: J. Amer. Math. Soc. 23 (2010), 1187-1195
MSC (2010): Primary 53C55; Secondary 32W20, 32U05
Published electronically: May 26, 2010
MathSciNet review: 2669712
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, up to scaling, the complex Monge-Ampère equation on compact Hermitian manifolds always admits a smooth solution.


References [Enhancements On Off] (What's this?)

  • [Au] Thierry Aubin, Équations du type Monge-Ampère sur les variétés kählériennes compactes, Bull. Sci. Math. (2) 102 (1978), no. 1, 63–95 (French, with English summary). MR 494932 (81d:53047)
  • [Ca] Eugenio Calabi, On Kähler manifolds with vanishing canonical class, Algebraic geometry and topology. A symposium in honor of S. Lefschetz, Princeton University Press, Princeton, N. J., 1957, pp. 78–89. MR 0085583 (19,62b)
  • [Ch] Pascal Cherrier, Équations de Monge-Ampère sur les variétés hermitiennes compactes, Bull. Sci. Math. (2) 111 (1987), no. 4, 343–385 (French, with English summary). MR 921559 (89d:58131)
  • [De] Philippe Delanoë, Équations du type de Monge-Ampère sur les variétés riemanniennes compactes. II, J. Funct. Anal. 41 (1981), no. 3, 341–353 (French, with English summary). MR 619957 (83f:53028b), 10.1016/0022-1236(81)90080-X
  • [G1] Paul Gauduchon, Le théorème de l’excentricité nulle, C. R. Acad. Sci. Paris Sér. A-B 285 (1977), no. 5, A387–A390 (French, with English summary). MR 0470920 (57 #10664)
  • [G2] Paul Gauduchon, La 1-forme de torsion d’une variété hermitienne compacte, Math. Ann. 267 (1984), no. 4, 495–518 (French). MR 742896 (87a:53101), 10.1007/BF01455968
  • [GL] Guan, B., Li, Q. Complex Monge-Ampère equations and totally real submanifolds, Adv. Math. (2010), doi:10.1016/j.aim.2010.03.019
  • [Ha] Abdellah Hanani, Équations du type de Monge-Ampère sur les variétés hermitiennes compactes, J. Funct. Anal. 137 (1996), no. 1, 49–75 (French, with French summary). MR 1383012 (97c:32018), 10.1006/jfan.1996.0040
  • [TW] Tosatti, V., Weinkove, B. Estimates for the complex Monge-Ampère equation on Hermitian and balanced manifolds, preprint, arXiv:0909.4496, to appear in Asian J. Math. 2010.
  • [Ya] Shing Tung Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I, Comm. Pure Appl. Math. 31 (1978), no. 3, 339–411. MR 480350 (81d:53045), 10.1002/cpa.3160310304
  • [Zh] Zhang, X. A priori estimates for complex Monge-Ampère equation on Hermitian manifolds, Int. Math. Res. Not. 2010, Art. ID rnq029, 23 pp.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 53C55, 32W20, 32U05

Retrieve articles in all journals with MSC (2010): 53C55, 32W20, 32U05


Additional Information

Valentino Tosatti
Affiliation: Department of Mathematics, Columbia University, 2990 Broadway, New York, New York 10027
Email: tosatti@math.columbia.edu

Ben Weinkove
Affiliation: Department of Mathematics, University of California San Diego, 9500 Gilman Drive #0112, La Jolla, California 92093
Email: weinkove@math.ucsd.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-2010-00673-X
Received by editor(s): November 11, 2009
Received by editor(s) in revised form: May 12, 2010
Published electronically: May 26, 2010
Additional Notes: This research is supported in part by National Science Foundation grant DMS-08-48193. The second author is also supported in part by a Sloan Foundation fellowship.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.